International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 1, Part A

On Pgprw-closed maps and pgprw-open maps in topological spaces


Author(s): RS Wali, Vivekananda Dembre

Abstract: In this paper, we introduce pgprw-closed map from a topological space X to a topological space Y as the image of every closed set is pgprw-closed and also we prove that the composition of two pgprw-closed maps need not be pgprw-closed map. We also obtain some properties of pgprw-closed maps.

Pages: 17-21 | Views: 627 | Downloads: 32

Download Full Article: Click Here
How to cite this article:
RS Wali, Vivekananda Dembre. On Pgprw-closed maps and pgprw-open maps in topological spaces. 2016; 1(1): 17-21.
Call for book chapter